Content area

|
|

Tardiv akatisi efter langvarig behandling med metoclopramid

Forfatter(e)

Astrid Johannesson Hjelholt1, Charlotte Uggerhøj Andersen1, 2 & Charlotte Steffensen3

1) Klinisk Farmakologisk Afdeling, Aarhus Universitetshospital, 2) Institut for Retsmedicin, Aarhus Universitetshospital, 3) Medicinsk Afdeling, Regionshospitalet Silkeborg

Ugeskr Læger 2021;183:V10200794

Reference: 
UgeskrLæger 2021;183:V10200794
Tardive akathisia after long-term metoclopramide treatment

Astrid Johannesson Hjelholt, Charlotte Uggerhøj Andersen & Charlotte Steffensen

Ugeskr Læger 2021;183:V10200794

This case report describes a 57-year-old male with symptoms of tardive akathisia after long-term metoclopramide treatment. As metoclopramide is a dopamine receptor antagonist, it has the potential to cause drug-induced movement disorders, including akathisia, which is characterised by an inner restlessness resulting in a need for constant movement. Tardive akathisia, in contrast to acute akathisia, evolves after prolonged exposure to the triggering medication and can be a permanent condition. Treatment duration of metoclopramide should be restricted, and awareness of neurological side effects is important.

Du skal være logget ind for at læse denne artikel
Log ind

Right side

af Kamaran Shorsh | 24/09
2 kommentarer
af Julius Vindbjerg Nissen | 24/09
4 kommentarer
af Carsten Anker Edmund | 24/09
26 kommentarer
af Helle Lone Jensen | 23/09
1 Kommentar
af Martin Gottliebsen | 21/09
2 kommentarer
af Bente Ulla Rasmusson | 20/09
1 Kommentar
af Carsten Reidies Bjarkam | 18/09
1 Kommentar